Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had unprotected sex, took i pill. Delayed periods. Noticed spotting. Pregnancy test negative. What can be done?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5910 Questions
Question
Hi
I got my periods on 28th of may had unprotected sex on 3rd XXXXXXX and took ipill on 3rd within 12hours.
I never got my next period which wud be on 25th XXXXXXX XXXXXXX it's been 11 days and no periods. Had got a bit of spotting today send also previously after I had taken the pill. Took two pregnancy tests and both negative, I have no pregnancy symptoms but just little head ache and weakness.
Plz advice what I should do . Am I pregnant wen will I get my next period
Posted Thu, 25 Jul 2013 in Sexual Problems
 
 
Answered by Dr. Rahul Kumar 2 hours later
Hello XXXXX,
Thanks for the query.
Please do not worry. I can totally assure you that you are not pregnant.
There is no chance at all to get pregnant, by having sexual intercourse just 3 day after periods.
Around 10 days following the period is called as safe period.
In fact those couples who dont want to use condoms or any other contraception are advised to have sex in this period as there is no risk of pregnancy.
If you still have doubt, just type "safe period to have sexual intercourse" on google. you will come to know what I meant.
There was no requirement to do pregnancy test, also I pill was not required. I pill is a hormonal pill due to which you have got a bit bleeding. In my practice I have seen females having periods upto a delay of 50 days after taking I pill.
So just be relaxed. You will get your periods. You dont need any other tests.
Be 100% sure, there is no chance of pregnancy.
Let me know if you have any other doubts.
Wishing you a good health.
Thank you.
There
Above answer was peer-reviewed by
 
Follow-up: Had unprotected sex, took i pill. Delayed periods. Noticed spotting. Pregnancy test negative. What can be done? 6 hours later
Thank you for the reply.
I had visited s gynecologist few days back and she said to take another test after 10days.. is it required , as I don't feel any pregnancy symptoms at all nothing unusual as well I smart very stressed plz help.
 
 
Answered by Dr. Rahul Kumar 4 minutes later
Hello,
Thanks for follow up.
No you dont need to take any test.
Its totally impossible to get pregnant just 3 days after menses.

Just relax, you are totally safe.
Dont get scared if your periods get delayed for a bit long.
It is due to I pill and not due to pregnancy.

Thank you
Above answer was peer-reviewed by
 
Follow-up: Had unprotected sex, took i pill. Delayed periods. Noticed spotting. Pregnancy test negative. What can be done? 4 hours later
Doctor pls tell me what tablets can I take to get my period, I can't wait so much it's really stressing me out. I heard about mensovit plus is it good or could it be harmful.
 
 
Answered by Dr. Rahul Kumar 17 minutes later
Hello,
I can understand your situation.
Yes you can take mensovit.
It does not have any side effect, but it is given to induce periods when the periods are not regular.

In your case the irregularity is due to I pill, I doubt how much benefit you will get from this.

I still stress on the point that there is no possibility at all to get pregnant, with sex just 3 days after periods.

It has not happened till today.

Thank you

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor